Symptomatic relief of colds, chills and influenza at night.
Format and Ingredients
Total daily dose of paracetamol must not exceed 4000mg (including this product). Leave at least 4 hours between doses of paracetamol-containing products. Over 16 years: 20ml just before bedtime. Under 16 years: not to be given except on medical advice. Not to be used for more than 3 days without medical advice.